Social Anxiety Support Forum banner

1 - 5 of 5 Posts

·
Registered
Joined
·
119 Posts
Discussion Starter · #1 ·
My 58-year-old mother was diagnosed having bipolar in 1991 and been put on Lithium and clozapine for 20+years.
is combo wasn't so effective to he.The hallucinatings were still there on and of. In recent years, she slept more time on bed, exhibited more "negative-like"sy
symptoms of sch

With a lethargic sleep for three days, we sent her to ER,and CT scanning should that she has lacunar infarction as well as encephalanalosis

So I wonder 1are infarction and encephalanalosis caesed by long ternm use use of Lithium and clozapine

2 Is that due to not-so-well-controled disease?

3 Now she is suffering from a severe insomnia.What med can be used ti treat ti?

(Sorry for bombarding you with so many questions, and i know it might be inappropriate to post here, but I don' know other mental health websites._
 

·
Registered
Joined
·
119 Posts
Discussion Starter · #2 ·
My mum is in a terrible state

CT scaning confirmed that her infarction got much more severe than that of last December.

I wonder if her fragile brain can withstand psy meds anymore.

Now she could only lie on the bed doing nothing except eating.And that got my depression more severe.I feel I'm going bipolar.Is it because of Nardil I took a few weeks ago?
 

·
Fighting demons!
Joined
·
767 Posts
She needs some dopamine antagonist or " antipsychotic" to stop the hallucination and paranoia.
 

·
Registered
Joined
·
119 Posts
Discussion Starter · #4 ·
Thank you for your kind help!
For the infarction, she is now taking meds that promote blood flow like oxiracetam, citicoline sodium,pervone. But I feel she needs some thrombolytic drugs.

I searched the internet, and hardly found any thrombolytic med. Would you please tell me the name of the thrombolytic drug? My mum is really in urgent need of them.
 
1 - 5 of 5 Posts
Top